# SDR HALA2011080900359

- Difficulty date: August 9, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 32,120 hours, 6,103 cycles
- Engine: Pwa PW4060
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 388250017
- Part serial: 20655
- Condition: Failed
- Location: Apu
- Part time: 11,606 hours, 2,092 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - DURING TAXI-IN, APU FAILED TO START.  MADE 2 ATTEMPTS - BOTH UNSUCCESSFUL.  T/S IAW FIM 49-11-00/101, FIG 105, SHEET 1 THRU 4.  REF B, LOCK 56.  R & R FCU IAW AMM 49-31-01-004-001 AND 49-31-01-404-015.  START OPS NOW NORMAL ON MULTIPLE ATTEMPTS.  OK FOR SERVICE.
